Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had irregular periods but with homeopathy treatment it became regular. Have missed period. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi.XXXXX here..
I use to have irregular periods perviously before 2 years.. but later i started using homepathic medicines due to which they became completely regular. But now i have missed my period this month. it was due on 25th XXXXXXX i contacted my doctor and he has given homeopathic medicines but it is not yet started. please suggest if i can take low dose of any tablet= like Provera?
Posted Mon, 5 Aug 2013 in Women's Health
Answered by Dr. Monika Choudhary 53 minutes later
Welcome to healthcare Magic!
You are using homeopathic medicines and Provera happens to be an allopathic drug.
Provera has very few drug interactions and I think it should not have any adverse reaction with homeopathic medicines you have used.
I have seen life threatening complications when the drugs of two methods were exchange in close succession so stick to one stream of treatment to be safe.
You can use the Provera under supervision of a local gynecologist.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Follow-up: Had irregular periods but with homeopathy treatment it became regular. Have missed period. What to do? 4 minutes later
But i think Homeopathic medicines take longer time to become effective. I am already 20 dayds late for my period.. whats your suggestion? Should i wait for the treatment or should shift to Allopathy which brings earlier results?
Answered by Dr. Monika Choudhary 10 hours later
Welcome back to Health Care Magic Physician's Desk!
Every stream has fast acting/short acting or long acting/slow onset of effect kind of medicines. When it comes to the side effects people tend to think that Homeopathy is all Good and Allopathy is all Bad.
I do not have experience of the Homeopathy so can not say about pursuing it.
Personally I do not recommended any family or friends to get into Homeopathy/Ayurveda/Unani/Tibbi etc. because these branches were practised in the era when science and witchcraft were hardly separable.
Today science has come along a long way and is most near to the truth. Allopathy happens to be the close cousin of science in form of medicine, so I find it safe and recommend to all.
you can switch to the scientific way of treatment but under the supervision of a gynecologist.

Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Had irregular periods but with homeopathy treatment it became regular. Have missed period. What to do? 11 hours later
Hi Doctor,

I had a query regarding the pills Allopathy suggests for menstrual disorders.

i had that the hormones prevent weight loss-instead cause some weight gain.

I am trying seriously to loose weight as i am getting married in Nov and my weight is the main cause for my menstrual disorder. this is my biggest fear for shifting to Allopathy. is this true that hormones prevent your weight loss inspite of proper dieting and exercise?

Pls help.
Answered by Dr. Monika Choudhary 4 hours later
Welcome back.
It is not true, if you are using hormonal pills there can be a little bit weight gain due to water retention but if you are doing regular exercise & avoiding heavy & fast food; you will definitely reduce weight.
I hope your query has been answered.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor